# SDR UIEA2016121901040

- Difficulty date: December 16, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 42,431 hours, 10,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT WING EXTENSION UPPER SKIN T/E NEAR ERSS 1646.716.  ACCOMPLISH EI T2016A57M-2842 REV.1. INSTALL FASTENER IAW SRM 51-40-02-0G-0 REV.35,  DWG 11249799 SH1 REV.D, AND 112115704 SH1 REV.A.
